default-icon
Brief bloodstains
I had this problem since Thursday up until now,Monday. Everytime I change my underwear, there a re bloodstains in the posterior part of my brief adjacent to my anus.
16 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello I understand your concern It can be due to haemorrhoids or piles We have many good homeopathic medicines for haemorrhoids or piles to treat it completely from the root itself without any sideffects that are part of conventional medicines Please contact me directly or ask me at dramisha.com Online consultation and medicines at your doorstep are also delivered nationally and internationally Warm regards Dr Amisha Mirchandani +919819     055014
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.